On some extension of optimal control theory


Autoria(s): Karamzin, Dmitry Yu; Oliveira, Valeriano A. de; Pereira, F.L.; Silva, Geraldo Nunes
Contribuinte(s)

Universidade Estadual Paulista (UNESP)

Data(s)

27/04/2015

27/04/2015

2014

Resumo

Some problems of Calculus of Variations do not have solutions in the class of classic continuous and smooth arcs. This suggests the need of a relaxation or extension of the problem ensuring the existence of a solution in some enlarged class of arcs. This work aims at the development of an extension for a more general optimal control problem with nonlinear control dynamics in which the control function takes values in some closed, but not necessarily bounded, set. To achieve this goal, we exploit the approach of R.V. Gamkrelidze based on the generalized controls, but related to discontinuous arcs. This leads to the notion of generalized impulsive control. The proposed extension links various approaches on the issue of extension found in the literature.

Formato

284-291

Identificador

http://dx.doi.org/10.1016/j.ejcon.2014.09.003

European Journal of Control, v. 20, p. 284-291, 2014.

0947-3580

http://hdl.handle.net/11449/122794

3638688119433520

Idioma(s)

por

Relação

European Journal of Control

Direitos

closedAccess

Palavras-Chave #Optimal Control #Impulsive controls #maximum principle
Tipo

info:eu-repo/semantics/article